# SDR A6WA201542980

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 30,976 hours, 29,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3996, EMER FLOOR LIGHTS INOPERATIVE BETWEEN ROWS 6 - 8.   REMOVED LIGHT STRIP ROW 6 - 8.  INSPECTED CONNECTORS, NO DEFECTS.  REINSTALLED FLOOR STRIP, LIGHTS STILL INOPERATIVE, SEE 266879 3 FOR MEL.
